Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes nausea,migraines,bloating and itchy skin after going on a depo injection?

HELP!!! i have been on the depo injection for 5 years, last year(june) i changed to the IUD coil....i had a horrific experience with it and had an emergancy removal of it after 1 week and returned to the injection a couple weeks later! Ever since i have had pains in my pelvic area, i went to see my GP early november who informed me he was worried and arranged a scan appointment to be sent to me, end of january no appointment through yet....symptoms have greatly gotten worse! I will list them:- nausea,migranes,light headed,bloated/hard stomach,pain in shoulders, extreme fatigue, rash and itchy skin! I also had a lump appear under my armpit which i researched to be a lymph node - im insure if this is related! 
Mon, 15 Mar 2021
Report Abuse
OB & GYN Specialist 's  Response
Hi,

The complains you are describing have nothing to do with Copper T or IUD. Get your complete blood count. You can take tab Doxy 100mg and tab Metro 400mg both for 14 days plus Tab Cefixime 400mg.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Shrikrushna Chavan, OB & GYN Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Skin rash


What causes nausea,migraines,bloating and itchy skin after going on a depo injection?

Hi, The complains you are describing have nothing to do with Copper T or IUD. Get your complete blood count. You can take tab Doxy 100mg and tab Metro 400mg both for 14 days plus Tab Cefixime 400mg. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Shrikrushna Chavan, OB & GYN Specialist